# SDR UALA2011072603826

- Difficulty date: July 25, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 41,172 hours, 15,644 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW STATED THE ODOR SMELLED LIKE A BURNING CIRCUIT BOARD.  IT WAS VERY STRONG AROUND ROWS 24,25,26,27 AND RIGHT BEFORE FWD AFT LAV PAX IN THIS AREA ALL SMELLED THIS ODOR.  ONE PAX WAS A THROUGH TRIP PAX AND SMELLED THIS ON LANDING WITH THIS SAME AIRCRAFT IN THE BACK ROWS .  REF LOG 1 AFT LAV LIGHT ASSY FOUND BROKEN SOCKET.  ALSO RAN BOTH ENGS AND APU, ISOLATED PACKS, NO SMELL NOTED.
